×

Found 346 Documents (Results 1–100)

100
MathJax

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Local boundedness, maximum principles, and continuity of solutions to infinitely degenerate elliptic equations with rough coefficients. (English) Zbl 07338281

Memoirs of the American Mathematical Society 1311. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4401-3/pbk; 978-1-4704-6460-8/ebook). vii, 130 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the limit as \(s\to 1^-\) of possibly non-separable fractional Orlicz-Sobolev spaces. (English) Zbl 1479.46036

MSC:  46E35 46E30
PDF BibTeX XML Cite
Full Text: DOI

Relaxation of nonlinear elastic energies related to Orlicz-Sobolev nematic elastomers. (English) Zbl 1445.49009

PDF BibTeX XML Cite
Full Text: DOI arXiv

Boundary behaviour of open discrete mappings on Riemannian manifolds. II. (English. Russian original) Zbl 1467.30015

Sb. Math. 211, No. 4, 539-582 (2020); translation from Mat. Sb. 211, No. 4, 63-111 (2020).
MSC:  30C65 30L10 58C07
PDF BibTeX XML Cite
Full Text: DOI

Effective energy integral functionals for thin films on curl-free vector fields in the Orlicz-Sobolev space setting. (English) Zbl 1433.49018

Kosek, Marta (ed.), Function spaces XII. Selected papers based on the presentations at the 12th conference, Krakow, Poland, July 9–14, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 119, 259-277 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the local behavior of the Orlicz-Sobolev classes. (English. Ukrainian original) Zbl 1379.58002

J. Math. Sci., New York 224, No. 4, 563-581 (2017); translation from Ukr. Mat. Visn. 13, No. 4, 570-598 (2016).
MSC:  58C07 26E99 32A37
PDF BibTeX XML Cite
Full Text: DOI

Monotonicity properties of Banach lattices and their applications – a survey. (English) Zbl 1411.46018

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer. Trends Math., 203-232 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification